# SDR 2A6R2021060260601

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 5,422 hours, 22,779 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: L535A3501202
- Condition: Corroded
- Location: Tailboom
- Part time: 5,422 hours, 22,779 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HR INSPECTION FOUND VERTICAL STAB TOP RIB HAS EXFOLIATION CORROSION BEHIND SEVERAL NUTPLATES.
